CureZone   Log On   Join
Re: Iodoral makes my thyroid ache
 
citingsources Views: 5,777
Published: 8 years ago
Status:       RRR [Message recommended by a moderator!]
 
This is a reply to # 1,716,816

Re: Iodoral makes my thyroid ache


Go to those sites/groups our Iolite recommends.

What is your diagnosis that your doctor wants to take out your thyroid?

If your thyroid aches when you take thyroid supplements or iodine, consider that it is so damaged by bromide and metals that you have "oxidative damage." That means your thyroid needs to clean out all the "oxidation rust" before it can absorb iodine.

**You need to religiously use the salt flushing procedure at least twice a day- http://www.breastcancerchoices.org/iprotocol
- and you will get the "oxidative rust" out. You also must take as much Vitamin C as your bowels can tolerate as C is a powerful anti-oxidant.

As, Iolite says, you can stop Iodine for 48 hours every once in a while (pulse dosing) to rest/flush your kidneys which fill up with bromide and other toxins. We've found that sometimes the bromide gets stuck and the body needs to clean it out. Don't stop the salt water. Keep sweeping!

So the strategy is:

1. Detox the thyroid (salt water)
2. Heal the thyroid (vitamin C and other anti-oxidants)
3. Feed the thyroid. (Take Iodine to rebuild the architecture of the gland and let it produce thyroid hormones optimally again.)

Report back if you have any questions. We will get you through this!


 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.406 sec, (1)